# SDR AALA201703319029

- Difficulty date: March 29, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Unsecure
- Location: Galley Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FWD GALLEY DOOR EXTERIOR HANDLE MOVED TO UNSTOWED SOMETIME IN FLIGHT. OPERATED AND INSPECTED R-1 DOOR EXTERNAL HANDLE. HANDLE AND RETENTION SPRING. OPS CKS NORMAL IAW FIM 52-10-810. NO DEFECTS NOTED. THE AIRCRAFT WAS NOT GROUNDED.
